Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Counterexample to the Lu Qi-Keng conjecture


Author: Harold P. Boas
Journal: Proc. Amer. Math. Soc. 97 (1986), 374-375
MSC: Primary 32H10; Secondary 32A07, 32H05
MathSciNet review: 835902
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There exists a smooth bounded strongly pseudoconvex domain in $ {{\mathbf{C}}^2}$, smoothly equivalent to the ball, whose Bergman kernel function has zeroes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H10, 32A07, 32H05

Retrieve articles in all journals with MSC: 32H10, 32A07, 32H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0835902-8
PII: S 0002-9939(1986)0835902-8
Article copyright: © Copyright 1986 American Mathematical Society